MAUDE Adverse Event Report: IN2BONES, USA COLINK 2 MTP NX PLATE; ORTHOPEDIC BONE PLATE

IN2BONES, USA COLINK 2 MTP NX PLATE; ORTHOPEDIC BONE PLATE
Model Number P42 ST139
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient had a broken plate after a revision surgery to another company's hardware.The plate was returned and it was confirmed to be broken at the screw hole in the middle of the plate.The plate performed as intended during the normal healing timeframe, but there was a nonunion after 5 months and the plated continued to be placed under stress.No information was received related to patient history or sudden death.The most likely root cause of the plate breaking is a nonunion.

Brand Name
COLINK 2 MTP NX PLATE
Common Device Name
ORTHOPEDIC BONE PLATE
Manufacturer (Section D)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
MDR Report Key12159347
Report Number3011580264-2021-00001
Device Sequence Number17108079
Product Code HRS
UDI-Device Identifier00810021862828
UDI-Public(01)00810021862828(17)251031(10)2010110
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K201149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberP42 ST139
Device Lot Number2010110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P43 ST022 LOT GM001111; P43 ST114 LOT GM001118; P43 ST116 LOT GM001119; P43 ST120 LOT GM001251; P67 ST328 LOT GM000654